# SDR CALA2021061500884

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N47524
- Make and model: Boeing 737-9
- Aircraft serial: 64501
- Aircraft time: 632 hours, 280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, COACH SEAT  EMERGENCY ESCAPE PATH LIGHTING HOUSING ARE LOOSE, AISLE SEATS 8-20, 22-24, 26-39C. CHECKED AND SECURED ALL EEL PATH LIGHTING HOUSINGS LISTED ABOVE. SECURED IAW IFM CMM 25-21-65. ALSO REF FIG 16, ITEM 20. NOTE ALL EEL TEST NORMAL.
